RSS Feed Print
Next Stage, after Early Onset?
Internal Administrator
Posted: Tuesday, January 17, 2012 5:42 PM
Joined: 1/14/2015
Posts: 40463


Originally posted by: Patty Cake

Big Grin Hello. It's Patty Cake question

I woke my gene up in the early 90's with a eventual anemia... Lots of issues in my brain and sure noticed it...

Well anyway at 2010 I was shown.. I have AD.. Huh.. Well anyway.. I wonder...

When my AD goes out of this 'first room' what is the second room after Early Onset and what are the most seen symptoms?

I do see my nuero doc on the 14th... I just wondered..

As we sit together.. I talk to him and it appears in time.. I am 'bothering' him.. So when I saw that.. I just got him more coffee and came in here.. my office.. Wink

So I know the callers are the best students from school. Master of AD.. I talked to one yesterday and it was a man from Chicago.. Ooops.. But he said the 'association' will be on call Monday..

So he was easy to talk with.. If anyone knows the answer to my question.. Thank you so much.. Hug and Kiss to ya Smiler
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: younghope1

Patty, I am repossting this to you that I posted on another thread. This is the early stages:

Posted October 29, 2011 11:45 AM Hide Post
Symptoms: Forgetting recent conversation and decisions I had made with my husband.
Difficulty paying the bills. Paying too much one one, not paying others, pating out of the wrong account.
Getting lost drive in a place I grew up in.
Getting lost at the hospital (worked there 7 years)forgetting my duties, blaming my mistakes on others.
Burning the meals at home, unable to follow recipes.
Persoanlity change (from a warm loving person to a sometimes cold and uncaring person)
Numbness on the right side of my head
Massive headaches
Constantly leaving my purse at the store (was always lucky to get it back safely)no longer carry a purse.
fatigued easily
decrease in executive functioning
Difficulty counting money
Putting dishrags in the freezer (things in the wrong places)
Difficulty following conversations
Loss of vocabulary, words have to be simple
Cannot retain much of what I read



My MRI showed atrophy on my brain (at 38, there shouldn't have been any)
MRI also showed lesions in the white brain matter.

Neuro-psych exam I scored very low in most areas, below normal. Showed an IQ of 82! After 6 months of Namenda, my IQ went to 84. There is NO WAY I could have had an IQ that low and be on the Code BLue Team and work in Critical Care and Recoevery Room as I did.

ALL of this was confirmed by the Mayo Clinic AND my Neurologist.

As for the middle stage it varies because a person can actually have symtoms from several stages at the same time.

I'm not trying to be mean or uncaring but I think you really need to see your Psych Doctor and get on the right meds and STAY on them.

You said you were sent to a hospital that wasn't for AD patients, did you ever stop to think that maybe there was a reason you were sent there? You may have psych problems and NOT AD. ANd until you get on your meds, your never going to get any better.
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: Patty Cake

I am on my two AD meds....

I will see my Nuero Doctor ...

The employees told me, we do NOT let AD patients in here.. It is a dangerous place for those type...

I smiled and said, give me a phone.. I will have my loving husband come get me..

Yet then the employee said, I am sorry, the rules are that once signed in, you are here for at the least 4 months..

I was shocked as I was only going to be there that night and leave the next day..

I told her that and she said she understood privately, but the rules are the only things they can be with..

So the next day I saw the EVIL SOB kind of man psychiatrist.. He hated me right off because I used my version of God..

He stood and said in a foul language.. YOU NEED TO BE PUT ON HEAVY DRUGS TO GET THAT BLANK BLANK GOD OUT OF YOUR BLANK SELF...

That was for sure a reason I should not go to a place like that.. Just like a new thing.. halloween scares me so badly..

It never did before but now ALL of it scares me.. I have not seen my AD doctor for a bit of time.. so we'll see..

My family doctor has given me a new doctor a psychitrist doctor..

After I see Dr Olavin, if he agrees, I go to that new doctor.. To see if I do have bipolar..
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: younghope1

Please see the psychiatrist.
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: Patty Cake

I don't understand.. A psychiatrist is the only AD in doctor's to know all about AD???
Or

are ya'll thinking Patty Cake is a freaky lady??
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: Lisa 428

Yes, please see the psychiatrist ASAP.

Good Luck.

Please, let us know how you are doing.
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: younghope1

Patty, a NEUROLOGIST is usually the doctor that handles dementia and the dementia meds. A PSYCHIATRIST is one that handles BEHAVIORS of neurological diseases as well as mental illnesses. They also handle the medications for those behaviors.
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: Patty Cake

Okay well I understand we need doctors for our AD system.. I trust that a good psychiatrist will be helpful as 'they see the new patient'.. No memory of anything of me I will keep ya'll posted for sure..

Since the bad of my loving man has disappeared completely.. He has seen the real Patty since that horrible 'hospital' time I went..

Such a Golden Loving Day I have every moment of my life
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: younghope1

Yes, a psychiatrist is GREAT for treating Bi-polar and other mental illnesses as that. Please let us know how it goes.

Tracy
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: Lbj

Patty--

I have a family history of mental illness. I am lucky not to have it, because I have to take care of my Mom and give my sis advice from time to time.

I do not think you have bi-polar. It seems to me that it might be some other disorder that is a mental illness, this might co-exist with AD and if so, could make things difficult for you. My advice is to get help immediately, even it means you have to be in the hospital for a while. And check with your doc about the meds, they may be causing some of the symptoms you are having. It is widely known that many antidepressants can cause problems for people with dementia, and may be causing your other mental issues to be worse as well.

Take care,
LBJ
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: FFwife

I'm curious what anti depressants cause problems with dementia and what types of problems do they cause?
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: Iris L.

quote:
Originally posted by Lbj:
I do not think you have bi-polar.


We can't diagnose from a message board. I'm a physician and I can't diagnose Patty, although I recognize some of her symptomatology. The best thing is to continue to be supportive, which you are, and to offer suggestions and encouragement.

Iris L.
Anonymous
Posted: Tuesday, January 17, 2012 5:42 PM
Originally posted by: younghope1

Just as people are affected differenty by the disease, medications are much the same. Medications do not work the same on each individual. Some may have many side effects, while others have none.